Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1195 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3670    
    Printed84    
    Emailed1    
    PDF Downloaded237    
    Comments [Add]    

Recommend this journal

 
CASE REPORT
Year : 2007  |  Volume : 49  |  Issue : 4  |  Page : 287-289

A case of neuroleptic malignant syndrome induced by olanzapine in postpartum period


Department of Emergency Medicine, Dicle University, Faculty of Medicine, Turkey

Correspondence Address:
Mehmet Ustundag
Dicle Üniversitesi, Tip Fakültesi, Ilk ve Acil Yardim ABD, 21280, Diyarbakir
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.37671

Rights and Permissions

Neuroleptic malignant syndrome (NMS) is a life-threatening medical complication that occurs as a result of dopaminergic receptor blockage in nigrostriatal pathways. This syndrome is mainly accepted to be an idiosyncratic reaction for antipsychotic medications. Incidence of NMS induced by olanzapine - an atypical antipsychotic - is extremely rare. However, there has been contradiction on postpartum period as a risk factor for NMS. This case is of interest due to the fact that it happens on postpartum period and is induced by olanzapine. We aimed in this study to evaluate the successfully cured case of neuroleptic malignant syndrome induced by olanzapine in postpartum period with the literature view.



[FULL TEXT] [PDF]*

        

Print this article         Email this article